# SDR DALA2024032603829

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,873 hours, 30,507 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Part number: UNKNOWN
- Condition: Unknown
- Location: R2 Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS DOOR 2 R NOT ARMING CORRECTLY. KNUCKLE KNOCKER NOT EXTENDING. CORRECTIVE ACTION: OPERATED 2R DOOR PER B757 AMM 52-11-00 OPS CK NORMAL
